# SDR COMA0560325

- Difficulty date: June 1, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 26,856 hours, 25,560 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT MLG DRAG ANGLES CRACKED AT WS 53.00.  REPAIRED I/A/W CRJ SRM 51-42-20.
